# SDR DALA2023022401401

- Difficulty date: October 18, 2022
- Submitted: February 24, 2023
- Operation: Air carrier
- Aircraft: N956DD
- Make and model: Boeing 737-9
- Aircraft serial: 39823
- Aircraft time: 19,148 hours, 13,323 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2456804) MAINTENANCE IS MODIFYING EMERGENCY EQUIPMENT FROM EX LION AIR AIRCRAFT TO DELTA SPEC PER VA 97737.
